# SDR CALA2013090600630

- Difficulty date: September 5, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 33,175 hours, 11,343 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT FRAMES STATION 440L BETWEEN STRINGER 8 & 9 CRACK FOUND ON MFEC.  REPAIR IAW EA 5310-04716 REV E OP 2 SEE FLEET CYCLE FOR ALL WORK PERFORMED.
